# SDR FXGA20131206001

- Difficulty date: November 27, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,452 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A FUEL LEAK WAS DISCOVERED ON THE OTBD SIDE OF THE NR 3 NACELLE.  THE FUEL LEAK WAS SUSPECTED TO BE FROM LOOSE RIVETS & BAD SEALANT.  THE DOUBLER WAS REMOVED, THE AREA INSPECTED FOR DAMAGE & CORROSION & A NEW DOUBLER WAS MANUFACTURED & INSTALLED.
